# SDR SWAA2022050390644

- Difficulty date: April 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN 2022-168763 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811020;DUE DATE:02-FEB-23;TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811019;DUE DATE:02-FEB-23.;[03] PERFORMED REPAIR ON FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFF BELOW;[04] PERFORMED REPAIR ON FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED RII
